Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HU4ROLLZ

Member
  • Total Reviews

    0
  • Content Count

    29
  • Joined

  • Last visited

Community Reputation

0 Neutral

About HU4ROLLZ

  • Rank
    Junior Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

1153 profile views
  1. HU as in Hollywood Undead? :D

    1. So I finished up a cycle of accutane in June. I have not had a pimple on my face, neck, back etc., since. But lately, I have been getting these red bumps underneath my right armpit. It's not occurring on the left side at all. And to top it off, it's like almost everyday I have a new one there! Are they ingrown hairs or something? I attached a picture for reference.
    2. I had this happen to me last night. To be honest, it has happened to me in the past as well. I would get these really sharp pains in the left side of my chest. It would really only happen would I would take a deep breath. I went to the doctors in fear that something might be wrong. I got checked out and I was fine. So is the accutane causing you to have these problems? It may, but I wouldn't go pointing fingers. Get checked out, and/or definitely tell your dermatologist about it if it continue
    3. Dry skin, dry lips, etc. are very common side effects of accutane; your dermatologist should have told you what to expect. Aches are common as well. As far as the pain in your chest goes, you may want to consult your doctor about that.
    4. HU4ROLLZ

      Sup, lol

      Just some pics, yo.
    5. 80mg and you only weigh 125lbs? Get a new dermatologist.
    6. Don't drink while on accutane. It's as simple as that.
    7. I believe I am seeing my IB. This is my third week, and I am breaking out a lot on my chest, back, and a little on my face. It sucks, but I am keeping my head high because I know I will be clear. You need to do the same.
    8. I'm in the same boat as you. This is my 3rd week on accutane and, all of a sudden, blackheads started to appear. Also my acne seems to be getting a little worse, but I am confident that it will go away. After all, it's only the third week
    9. I am really getting sick of my acne. Everytime I think that it is clearing up, it just looks worse the next day. I am 21 now, and frankly, this is bullshit. I miss having clear skin.
    10. I have heard good things about them, and I am getting fed up with everything that does not work. I recently purchased "fresh farmacy" and "coalface" from them. They should arrive within the next week. Has anyone here had any success with these products? http://usa.lush.com/cgi-bin/lushdb/catzoom...expand=Skincare
    11. So I just got done reading this entire thread. I bought the products yesterday, and my face definitely feels "refreshed" after doing the regimen. I will keep posting updates along the way.
    ×